| Model Number |
18780 |
| Medical Device Problem Code |
Use of Device Problem (1670)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/06/2026
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that during procedure, based on the attached photo, one pilot balloon was deformed in the packaging.When the cuff was inflated to the correct pressure, these blue cuff remained dented on the outside, making it appeared that it was not properly inflated, and the cuff measurements was incorrect.Afterward, the team opened twenty two more devices and found that the same problem was presented in the tubes that were still inside their packaging.There was no patient injury.
Additional Manufacturer Narrative
Correction: b5 medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Additional Manufacturer Narrative
D10 concomitant products: 18780, 18780 8.0mm taperguard tracheal tubex10, (lot# 25k0188jzx) 18780, 18780 8.0mm taperguard tracheal tubex10, (lot# 25k0188jzx) 18780, 18780 8.0mm taperguard tracheal tubex10, (lot# 25k0188jzx) 18780, 18780 8.0mm taperguard tracheal tubex10, (lot# 25k0188jzx) 18780, 18780 8.0mm taperguard tracheal tubex10, (lot# 25k0188jzx) 18780, 18780 8.0mm taperguard tracheal tubex10, (lot# 25k0188jzx) 18780, 18780 8.0mm taperguard tracheal tubex10, (lot# 25k0188jzx) 18780, 18780 8.0mm taperguard tracheal tubex10, (lot# 25k0188jzx) 18780, 18780 8.0mm taperguard tracheal tubex10, (lot# 25k0188jzx) 18780, 18780 8.0mm taperguard tracheal tubex10, (lot# 25k0188jzx) 18780, 18780 8.0mm taperguard tracheal tubex10, (lot# 25k0188jzx) 18780, 18780 8.0mm taperguard tracheal tubex10, (lot# 25k0188jzx) 18780, 18780 8.0mm taperguard tracheal tubex10, (lot# 25k0188jzx) 18780, 18780 8.0mm taperguard tracheal tubex10, (lot# 25k0188jzx) 18780, 18780 8.0mm taperguard tracheal tubex10, (lot# 25k0188jzx) 18780, 18780 8.0mm taperguard tracheal tubex10, (lot# 25k0188jzx) 18780, 18780 8.0mm taperguard tracheal tubex10, (lot# 25k0188jzx) 18780, 18780 8.0mm taperguard tracheal tubex10, (lot# 25k0188jzx) 18780, 18780 8.0mm taperguard tracheal tubex10, (lot# 25k0188jzx).Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
It was reported that during procedure, based on the attached photo, one pilot balloon was deformed in the packaging.When the cuff was inflated to the correct pressure, these blue cuff remained dented on the outside, making it appeared that it was not properly inflated, and the cuff measurements was incorrect.Afterward, the team opened nineteen more devices and found that the same problem was presented in the tubes that were still inside their packaging.There was no patient injury.
Additional Manufacturer Narrative
Additional information: d9, g3, h3, h6 h3 evaluation summary: medtronic conducted an investigation based upon all information received.The device was available for evaluation.The evaluation found no potentially contributing factors, and the sample met all related specifications.It was reported that based on the attached photo, one pilot balloon was deformed in the packaging.When the cuff was inflated to the correct pressure, these blue cuff remained dented on the outside, making it appeared that it was not properly inflated, and the cuff measurements was incorrect.Afterward, the team opened twenty two more devices and found that the same problem was presented in the tubes that were still inside their packaging.The reported issue could not be confirmed.The most likely cause could not be identified because no related problem was detected with the device.The manufacturing records for each device are thoroughly reviewed prior to release to ensure that it meets all medtronic quality specifications.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.